# SDR UPS03840957

- Difficulty date: July 8, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708454503
- Part serial: D69
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS INOPERATIVE.  ROBBED EMERGENCY LIGHT BATTERY PACK FROM A/C 708 SN D69 P/N 5708454-503.   OPS CKS GOOD
